# SDR DALA2022031501704

- Difficulty date: March 11, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 A.A, A.D CRACK ON OUTBOARD UPPER HOLE LOCATED AT 11 OCLOCK POSITION APROX AND CRACK ON INBOARD LOWER HOLE LOCATED BTW 10 AND 11 OCLOCK POSITION APROX, OF FRAME WEB AND LOWER HINGE FITTING ON BS 1640 FUSELAGE FRAME LH SIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00126: WEB ON BS 1640 FUSELAGE FRAME LH WAS REPAIRED PER ETI-57-22-014 REV. 1. AND ER/A 597823-14AD REV. ORIGINAL. SECTION I: TIME-LIMITED REPAIR. (2152303)
